# SDR GUUA94952030509A

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 27,035 hours, 32,592 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable Assy
- Part number: 1295141191
- Condition: Frayed
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED AIRSTAIR DOOR COUNTER BALANCE CABLE ASSEMBLY FRAYED.  REPLACED AIRSTAIR DOOR COUNTER BALANCE CABLE ASSY.
